Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Momto3

Three weeks and counting...

Well, it has been three weeks since I last endured cortisone shots for the most horrific cysts of my life. And, I completely stopped my regime which included Obaji skin care line and Tazorac Gel. I am completely cyst free! Ok. Maybe it's abit early but, I have not one cyst forming whereas I normally have one coming for every one finally healing. I have changed nothing with the exception of stopping the skin line and tazorac. I am now thinking that it was likely the tazorac GEL that was the route of my issues. Although called "Gel" it always felt very greasy. Has anybody else experienced worsened acne (specifically cysts) from this?

BTW - I am using an entirely different product right now. I posted three weeks (or so) back under "Chelsea's Goop" with the exact info. Perhaps it's the combo of stopping Tazorac and starting this new regime that has cleared my skin. In any case, I am thrilled and hope it continues. Maybe worth trying for those of you still suffering?

Share this post


Link to post
Share on other sites

Well, it has been three weeks since I last endured cortisone shots for the most horrific cysts of my life. And, I completely stopped my regime which included Obaji skin care line and Tazorac Gel. I am completely cyst free! Ok. Maybe it's abit early but, I have not one cyst forming whereas I normally have one coming for every one finally healing. I have changed nothing with the exception of stopping the skin line and tazorac. I am now thinking that it was likely the tazorac GEL that was the route of my issues. Although called "Gel" it always felt very greasy. Has anybody else experienced worsened acne (specifically cysts) from this?

BTW - I am using an entirely different product right now. I posted three weeks (or so) back under "Chelsea's Goop" with the exact info. Perhaps it's the combo of stopping Tazorac and starting this new regime that has cleared my skin. In any case, I am thrilled and hope it continues. Maybe worth trying for those of you still suffering?

I've have never used Tazorac gel but sometimes topicals do induce cysts... I read a thread on here about retin A causing someone to break out. You never know... but congrats on clarity... it's such a nice feeling let's just hope it lasts! Good luck!

Share this post


Link to post
Share on other sites

I wish I had known that topicals can actually aggrevate cystic acne. The more cysts I got, the more Tazarac I applied... I am now into my fourth weeks of no cysts! It really seems that less (goop) is more for me.

Thanks for your insight.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×